Lymecycline / Tetralysal 300
Posted 09 June 2015 - 04:10 PM
Feeling very fed up!!
Posted 12 June 2015 - 08:30 AM
So far I've seen no results. Although I think it has gotten worse and maybe using Sudocream has caused a reaction with the Epiduo cream.
I'm not that optimistic but I'll see how it goes.
Posted 16 June 2015 - 06:37 AM
Posted 24 June 2015 - 07:47 AM
I'm not sure what I've done to see the change in 24 hours but I did use a shaving cream called Aveda for men yesterday that has left my skin gleaming! I've also been drinking Pukka Detox for almost 5 days now. Having said that, since the 9th of June when I started my course I've eaten normally with plenty of fruit, veg, chocolate, cake etc but one thing I've cut out is milk!, coffee(2 months now), fizzy drinks(9 months) and alcohol(4 months).
I hope this is the beginning for completely clear skin.
Posted 14 July 2015 - 06:32 AM
I'm not sure whether it's the tablets or they're just not doing anything but my acne has became more sore and has spread to all over my cheeks and my neck where it wasn't before.
Before this I was on the pill (Dianette/Co-cyprindinol) for around 3 years before my new doctor took me off it because she thought I shouldn't have been on it that long. My skin was so clear on it though, literally no acne anywhere except for under the surface small spots on my face. After coming off it, my skin was fine for around 2 months and then I went on Lymecycline when I noticed it wasn't looking too good.
I'm really hoping of coming off this, really disappointed that it hasn't done anything but I suppose it can't work for everyone!
I really want to go back on the pill but I don't think I will be able to due to
Hope this works for you guys!
Posted 16 July 2015 - 10:04 AM
1. Your body may have to readjust to a different antibiotic after such a long time on something else.
2. Break-outs in my experience means something is working and the skin is actually getting rid of all the bad bacteria, and incremental break-outs seem to become less frequent right until the point of clear skin.
You're best getting professional advice on whether you should take them or not, if, like you said, that your skin was a lot better before going on this medicine then in the 2 month period there has been no improvement it may not be the option for you. There are loads of options out there so don't give up just yet.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users